uti bloating and cramps won’t go away?

the doctor gave me bactium, which is a sulfer based drug and i’m already on day 5 and still feeling no relief from my uti whatsoever. i’m so bloated, can’t suck in my stomach at all and just so frustrated that i’ve been like this for 6 weeks, going on 7, morning, noon, and night.

i’m going back to the doctor tonight but does anyone have any idea what else i can do or what’s else could be going on here?

3 thoughts on “uti bloating and cramps won’t go away?”

  1. The bloating is a common occurrence when combating UTIs with meds by mouth. Ask the doctor for a short prescription of Lomotil.

    What is going on is med by mouth is disturbing the balance of flora in the gut causing the formation of gas/bloating. Lomotil 2.5MG tab (generic: Diphenoxylate/atropine) taken by mouth as needed. This will balance out your problem within a couple hours. A companion med is an anti-infective, Metronidazole 500 MG tab and used to treat infections.

    I would suggest you Google/Yahoo Search the two and see if either could help you.

    I hope this helps, God Bless!

  2. I hope you are drinking a lot of water. With that particular med you need to drink water and no sodas or tea.Just water ,water,water,when I went to the doctor would tell your concerns.

Leave a Reply

Your email address will not be published. Required fields are marked *